MAUDE Adverse Event Report: PDO MAX PDO MAX THREADS LEVO AND SMUTH; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

PDO MAX PDO MAX THREADS LEVO AND SMUTH; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PM19100L-FE-BP
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The infection happened after the procedure.Unsure if reaction is from patient's clotting disorder and autoimmune disorder, unsterile procedure or threads themselves.No other issues reported regarding threads from this lot.
 
Event or Problem Description
During a procedure the patient received levo 19x100mm barbed threads and smuth s 30gx38mm smooth threads.The patient notified the provider on 7/11/22 that she had some swelling, soreness and some discharge after the procedure.The provider also injected prp at the same time as threads.Patient's condition worsened needing hospitalization.Infection progressed to necrotizing fascitis and required 4-day hospitalization stay.The medical director called and spoke with the treating physician and reviewed treatment plan and hospitalization records.It is not believed that infection was caused by the threads themselves but the patient's underlying medical history contributing to the poor outcome.The patient has several medical conditions that are contraindications outlined in the protocols.The protocols were reviewed by the medical director with the treating physician, and they will continue to monitor the patient.

Brand Name
PDO MAX THREADS LEVO AND SMUTH
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
PDO MAX
4971 bear road
liverpool NY 13088
Manufacturer (Section G)
PDO MAX
4971 bear road
liverpool NY 13088
Manufacturer Contact
juliana koval
4971 bear road
liverpool, NY 13088
3153830339
MDR Report Key15113919
Report Number3015289316-2022-00001
Device Sequence Number14939506
Product Code NEW
UDI-Device Identifier00850018324304
UDI-Public00850018324304
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190245
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2023
Device Model NumberPM19100L-FE-BP
Device Catalogue NumberPM19100L-FE-BP
Device Lot NumberYR21120182
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR
Patient SexFemale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite